advertisement
Question
Posted by: Eve | 2011/03/11

Double contraceptives

Hi Doc
I recently visited my gynae as i wanted to remove the Mirena cause i was seriusly unhappy and picking up weight quite fast, but she was slightly hesitant to do so and reccomended i use Yaz in conjuction with the Mirena. She told me i should try it for 3 months and if i am still unhappy she will remove the Mirena. Can you tell me what the pros and cons are of doing this, and will I be pumping too much hormone in my body?
Thank-You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Mirena releases progesterone very slowly, so you won't overdose. Even if the Yaz helps, I am not sure what happens after the 3 months though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/15

The Mirena releases progesterone very slowly, so you won't overdose. Even if the Yaz helps, I am not sure what happens after the 3 months though.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement